Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 47, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 2, 2007, 2:08 PM EDT for Blair County, Pennsylvania. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2007, 2:08 PM EDT (18:08 UTC)
- Expired
- Jun 2, 2007, 3:15 PM EDT
- In force
- 67 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Blair County, PA
The radar
The State College radar (KCCX), 56 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 166 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCTP 021809 SVRCTP PAC013-021915- /O.NEW.KCTP.SV.W.0047.070602T1808Z-070602T1915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 208 PM EDT SAT JUN 2 2007 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL BLAIR COUNTY IN CENTRAL PENNSYLVANIA... * UNTIL 315 PM EDT * AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CANOE CREEK STATE PARK...OR 3 MILES SOUTHEAST OF ALTOONA. THIS STORM WAS NEARLY STATIONARY. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL CENTRAL BLAIR COUNTY NEAR CANOE CREEK STATE PARK THROUGH 230 PM EDT... VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A STURDY LOCATION NOW. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4053 7833 4047 7838 4042 7833 4048 7825 $$ FORECASTER: LAMBERT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:01 PM EDT, 7 minutes earlier.
Area forecast discussion, Jun 2, 2:01 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 201 PM EDT SAT JUN 2 2007 .SYNOPSIS... HIGH PRESSURE OFF THE MID ATLANTIC COAST WILL SLIDE OUT TO SEA AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES EAST ACROSS THE UPPER MISSISSIPPI VALLEY AND INTO THE GREAT LAKES. HAZY...WARM AND HUMID CONDITIONS WILL PERSIST ALL WEEKEND WITH SCATTERED SHOWERS AND THUNDERSTORMS POPPING UP MAINLY IN THE AFTERNOONS. TROPICAL STORM /AT LEAST THE REMNANTS OF/ BARRY WILL SLIDE UP THE EASTERN SEABOARD SATURDAY AND SUNDAY...AND IS EXPECTED TO PRODUCE RAIN FOR EASTERN PARTS OF THE STATE FROM LATE SUNDAY INTO EARLY MONDAY. THAT UPPER LEVEL LOW FROM THE WEST WILL THEN PUSH A COLD FRONT THROUGH EARLY IN THE WEEK...AND BRING TEMPERATURES BACK DOWN NEARER OR SLIGHTLY BELOW NORMAL FOR THE MIDDLE TO LATTER PART OF THE WORK WEEK. && .NEAR TERM /UNTIL 10 PM THIS EVENING/.. SLOW MOVING HEAVY RAINERS AND SCATTERED PULSE SEVERE STORMS WITH EARLY AFTERNOON LAPS SOUNDINGS INDICATING MUCAPES EXCEEDING 3000 J/KG. 5H RIDGE AXIS LYING ACROSS REGION SO ONCE AGAIN B.L. WINDS ARE QUITE LIGHT LEADING TO SLOW MOVING STORMS...AND LOCAL FLASH FLOODING. ACTIVITY SHOULD ONCE AGAIN DWINDLE IN THE HOURS FOLLOWING SUNSET WITH WIDESPREAD AREAS OF FOG...SOME LOCALLY DENSE IN THE PRE DAWN HOURS. && .SHORT TERM /10 PM THIS EVENING THROUGH SUNDAY NIGHT/... TONIGHT LOOKS MUCH LIKE LAST NIGHT...IN BETWEEN THE DIURNAL CONVECTION...WITH WIDESPREAD LOCALLY DENSE FOG FOR THE OVERNIGHT. SOME SUBSIDENCE AROUND TD BARRY MAY START TO IMPACT THE REGION BY MID-DAY SUNDAY...BUT THE REGION WILL BE CLOSE TO THE RIGHT ENTRANCE REGION OF A JET STREAK MOVING NORTH/EASTWARD ON THE EAST SIDE OF THE CUTOFF LOW THAT WILL BE ADVANCING IN FROM THE UPPER GREAT LAKES. THIS COULD MAKE MORE WIDESPREAD THUNDERSTORMS SUNDAY AFTERNOON AND EVENING OVER THE WEST AND CENTRAL MTNS. WITH ALL THE ACTIVITY WE HAVE SEEN THE PAST FEW DAYS...KEPT LIKELY POPS IN MOST PLACES FOR SUNDAY AFTN. && .LONG TERM /MONDAY THROUGH FRIDAY/... NOT MUCH CHANGE IN THE LONGER TERM...RESULTING IN A MANUAL BLEND OF PREVIOUS FCAST WITH THE LATEST MODEL DATA. WHILE PHASING ISSUES WILL BE THE BIGGEST FORECAST CHALLENGE IN THE LONG- TERM...MREF DATA SHOWS ANOMALOUS 500 HPA HEIGHTS AND BLW NORMAL MSLP OVER THE REGION - WHICH WILL ULTIMATELY TRANSLATE INTO COOLER AND UNSETTLED CONDS. HAVE FAVORED THE COOLER/WETTER GUID OVERALL FROM LATE IN THE WEEKEND INTO MID WEEK...WHICH AGREES WITH THE TREND NOTED IN THE MREF 1000-850MB TEMPERATURE PLUMES. EMBEDDED S/W TROFS AND ASSOC COLD FRONTS WILL TRANSLATE THROUGH THE REGION BRINGING ALMOST DAILY CHC FOR SHOWERS AND THUNDERSTORMS THROUGH MID WEEK. MREF SHOWS HEIGHTS RETURNING BACK TO NORMAL BY LATE WEEK /THUR/ WITH TEMPS FOLLOWING SUITE. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... HIGH PRESSURE ALOFT ACROSS THE REGION...WITH ANOTHER ROUND OF SCATTERED AFTERNOON THUNDERSTORMS LASTING THROUGH 02Z. ALL TERMINALS WILL HAVE TSRA IN THE VICINITY THIS AFTERNOON INTO EARLY THIS EVENING...SO HAVE PLAYED THIS UP FOR ALL FORECAST POINTS VS. RECENT DAYS. CONDITIONS WILL DETERIORATE OVERNIGHT WITH IFR CIGS AND VSBYS REDEVELOPING AS AREAS OF DENSE FOG FORM AND LAST THROUGH MID MORNING SUN. SHOWERS AND THUNDERSHOWERS WILL STAY IN THE FORECAST THROUGH MID WEEK AS AN UPPER LEVEL TROUGH REPLACES OUR CURRENT RIDGE. THIS WILL KEEP THE AREA UNSETTLED WITH INTERMITTENT MVFR/IFR CONDITIONS. THE REMNANTS OF A TROPICAL SYSTEM MAY ALSO AFFECT PARTS OF THE FORECAST AREA LATER ON SUNDAY. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO/STEINBUGL NEAR TERM...DEVOIR SHORT TERM...DEVOIR/DANGELO LONG TERM...DANGELO/STEINBUGL AVIATION...DEVOIR
Hazardous weather outlook, Jun 2, 4:46 AM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 446 AM EDT SAT JUN 2 2007 PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-030900- MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 446 AM EDT SAT JUN 2 2007 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. ISOLATED SEVERE THUNDERSTORMS ARE ALSO POSSIBLE TODAY. SOME OF THE STORMS MAY ALSO PRODUCE VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PAZ004-030900- WARREN- 446 AM EDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE ALSO POSSIBLE TODAY. SOME OF THE STORMS MAY ALSO PRODUCE VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DANGELO
In the hours before
Local storm report, Jun 2, 9:02 AM EDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
902 AM EDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 3 SE LUMBER CITY 40.90N 78.53W
06/01/2007 CLEARFIELD PA LAW ENFORCEMENT
SEVERAL TREES DOWN IN NEW MILLPORT TOWNSHIP.
0530 PM TSTM WND DMG 1 ESE NANTY-GLO 40.46N 78.82W
06/01/2007 CAMBRIA PA LAW ENFORCEMENT
SEVERAL TREES DOWN.
0540 PM TSTM WND DMG PINE GROVE 40.55N 76.39W
06/01/2007 SCHUYLKILL PA LAW ENFORCEMENT
SEVERAL LARGE TREE LIMBS DOWN.
0545 PM TSTM WND DMG POTTSVILLE 40.68N 76.21W
06/01/2007 SCHUYLKILL PA LAW ENFORCEMENT
SEVERAL LARGE TREE LIMBS DOWN.
0630 PM TSTM WND DMG LITITZ 40.15N 76.31W
06/01/2007 LANCASTER PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN THROUGHOUT TOWNSHIP.
0705 PM TSTM WND DMG MANHEIM 40.16N 76.40W
06/01/2007 LANCASTER PA LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN.
0930 PM TSTM WND DMG NE CASSANDRA 40.41N 78.64W
06/01/2007 CAMBRIA PA LAW ENFORCEMENT
NUMEROUS TREES AND WIRES DOWN IN WASHINGTON TOWNHSIP.
0935 PM TSTM WND DMG WARREN 41.84N 79.14W
06/01/2007 WARREN PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN.
1000 PM FLASH FLOOD WAYNESBORO 39.75N 77.58W
06/01/2007 FRANKLIN PA LAW ENFORCEMENT
SEVERAL INTERSECTIONS AND BASEMENTS FLOODED.
&&
VGCLocal storm report, Jun 2, 1:01 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
101 PM EDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 1 S OSCEOLA MILLS 40.84N 78.27W
06/01/2007 M1.00 INCH CENTRE PA TRAINED SPOTTER
A FEW LARGER STONES...PARTIALLY COVERING THE GROUND IN
SPOTS
0312 PM HAIL 1 S OSCEOLA MILLS 40.84N 78.27W
06/01/2007 M1.50 INCH CENTRE PA PUBLIC
OCCURED ON SPIKE ISLAND
0405 PM TSTM WND DMG 3 SE LUMBER CITY 40.90N 78.53W
06/01/2007 CLEARFIELD PA LAW ENFORCEMENT
SEVERAL TREES DOWN IN NEW MILLPORT TOWNSHIP.
0445 PM FLASH FLOOD BERLIN 39.92N 78.95W
06/01/2007 SOMERSET PA EMERGENCY MNGR
PORTION OF STATE ROUTE 219 CLOSED DUE TO WATER OVER THE
ROAD
0445 PM HAIL EAST PROSPECT 39.97N 76.52W
06/01/2007 M1.00 INCH YORK PA TRAINED SPOTTER
0525 PM TSTM WND DMG EAST PROSPECT 39.97N 76.52W
06/01/2007 YORK PA TRAINED SPOTTER
TREES DOWN
0530 PM TSTM WND DMG 1 ESE NANTY-GLO 40.46N 78.82W
06/01/2007 CAMBRIA PA LAW ENFORCEMENT
SEVERAL TREES DOWN.
0540 PM TSTM WND DMG PINE GROVE 40.55N 76.39W
06/01/2007 SCHUYLKILL PA LAW ENFORCEMENT
SEVERAL LARGE TREE LIMBS DOWN.
0545 PM TSTM WND DMG POTTSVILLE 40.68N 76.21W
06/01/2007 SCHUYLKILL PA LAW ENFORCEMENT
SEVERAL LARGE TREE LIMBS DOWN.
0616 PM HAIL LAWN 40.22N 76.55W
06/01/2007 E1.00 INCH LEBANON PA TRAINED SPOTTER
0630 PM TSTM WND DMG LITITZ 40.15N 76.31W
06/01/2007 LANCASTER PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN THROUGHOUT TOWNSHIP.
0635 PM TSTM WND DMG EAST PROSPECT 39.97N 76.52W
06/01/2007 YORK PA EMERGENCY MNGR
ROOF BLOWN OFF HOME
0705 PM TSTM WND DMG MANHEIM 40.16N 76.40W
06/01/2007 LANCASTER PA LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN.
0930 PM TSTM WND DMG NE CASSANDRA 40.41N 78.64W
06/01/2007 CAMBRIA PA LAW ENFORCEMENT
NUMEROUS TREES AND WIRES DOWN IN WASHINGTON TOWNHSIP.
0935 PM TSTM WND DMG WARREN 41.84N 79.14W
06/01/2007 WARREN PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN.
0935 PM TSTM WND DMG WAYNESBORO 39.75N 77.58W
06/01/2007 FRANKLIN PA EMERGENCY MNGR
TREES/WIRES DOWN
1000 PM FLASH FLOOD WAYNESBORO 39.75N 77.58W
06/01/2007 FRANKLIN PA LAW ENFORCEMENT
SEVERAL INTERSECTIONS AND BASEMENTS FLOODED.
1107 PM FLASH FLOOD 2 NW SPRING GROVE 39.90N 76.89W
06/01/2007 YORK PA COUNTY OFFICIAL
MULTIPLE CARS UNDER WATER ON NASHVILLE BLVD. WATER RESCUE
NEEDED. NUMEROUS ROADS UNDER WATER IN JACKSON TOWNSHIP.
&&
VGCSpecial weather statement, Jun 2, 1:55 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 155 PM EDT SAT JUN 2 2007 PAZ006-021930- POTTER- 155 PM EDT SAT JUN 2 2007 ...STRONG THUNDERSTORMS WILL AFFECT CENTRAL AND SOUTHERN POTTER COUNTY THROUGH 330 PM EDT... AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED 3 MILES SOUTH SOUTH OF COUDERSPORT... MOVING EAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR CHERRY SPRINGS STATE PARK AROUND 235 PM...DENTON HILL STATE PARK...AND LYMAN RUN STATE PARK AROUND 250 PM. OTHER THUNDERSTORMS DEVELOPING OVER CENTRAL CAMERON COUNTY WILL LIKELY STRENGTHEN AS THEY MOVE INTO SOUTHERN POTTER COUNTY...AND AFFECT CROSS FORK AROUND 240 PM...AND OLE BULL STATE PARK AROUND 310 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6. VERY HEAVY RAIN OF UP TO ONE INCH IN JUST 30MINUTES WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: LAMBERT
Special weather statement, Jun 2, 2:01 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 201 PM EDT SAT JUN 2 2007 PAZ025-021900- BLAIR- 201 PM EDT SAT JUN 2 2007 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BLAIR COUNTY THROUGH 3 PM EDT... AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES EAST OF ALTOONA. THIS STORM IS NEARLY STATIONARY. THE THUNDERSTORM WILL BE NEAR CANOE CREEK STATE PARK AROUND 215 PM AND ROYER AROUND 300 PM. ADDITIONAL THUNDERSTORMS WILL DEVELOP JUST TO THE SOUTH OF THIS STORM...AFFECTING LAKEMONT...HOLLIDAYSBURG AND ROYER BETWEEN 215 AND 3 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-99 BETWEEN MILE MARKERS 29 AND 39. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22. VERY HEAVY RAIN OF 1 TO 2 INCHES WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LOCALIZED STRONG WIND GUSTS TO 50 MPH AND HAIL UP TO ONE HALF OF AN INCH IN DIAMETER ARE POSSIBLE WITH THIS STORM. EXPECT OCCASIONAL DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: LAMBERT
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 9:20 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 25 min |
| Jun 1, 9:34 PM EDT | Flash Flood Warning | CTP | Franklin | 116 min |
| Jun 1, 10:00 PM EDT | Flash Flood Warning | CTP | York | 3 hr |
| Jun 1, 10:17 PM EDT | Severe Thunderstorm Warning | CTP | York | 58 min |
| Jun 2, 3:58 AM EDT | Dense Fog Advisory | CTP | Adams, Bedford, Blair, Cambria, Cameron, Centre and 26 more | 6 hr |
| Jun 2, 5:03 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 57 min |
| Jun 2, 5:29 PM EDT | Flash Flood Warning | CTP | Bedford | 3 hr |
| Jun 2, 5:42 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 63 min |
| Jun 2, 5:47 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 58 min |
| Jun 2, 6:36 PM EDT | Flash Flood Warning | CTP | Clearfield | 3 hr |
| Jun 2, 7:16 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 74 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.